# SDR CA190802011

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 32156221
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 10TH STAGE BLEED-AIR FUSELAGE DUCTING, TWICE IN FLIGHT L PACK TURNED OFF ON ITS OWN, ABLE TO CORRECT IT THE BOTH TIMES AND WERE ABLE TO HOLD PRESSURE. CORRECTIVE ACTION: REPLACED LH PRSOV (TC# 20190802011)
